ALLERGAN (COSTA RICA) INSPIRA TEXTURED SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Back to Search Results |
| Model Number |
TRF-365 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Codes |
Capsular Contracture (1761); Cellulitis (1768); Seroma (2069)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.The events of capsular contracture, cellulitis, and seroma - late are physiological complications and analysis of the device generally does not assist allergan in determining a probable cause for these events.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: mild cellulitis, pain, redness; capsular contracture, baker grade unknown; periprosthetic fluid.
Event or Problem Description
Patient representative reported patient is experiencing mild cellulitis, pain, redness, capsular contracture, baker grade unknown, periprosthetic fluid, implant malposition, inferior displacement, and questioning as to whether this is related to textured implants.The following reported events have been deemed not related to the device: weight loss, not feeling normal self, more illnesses, generalized malaise, and autoimmune issues.Affected side is left.Device remains implanted.